# SDR SWAA2021120741018

- Difficulty date: November 5, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK WEB - INTERCOSTAL LOCATED BS 927 TO BS 947 AND S- 25R AFT CARGO COMPARTMENT ; 2021-512001 / [01] REPLACED WEB LOCATED BS 927 TO BS 947 AND S- 25R AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DRAWING # 147A7500 REV. A. SEE INDIVIDUAL SIGNOFFS BELOW; [02] TASK COMPLETED ; RII ; . SEE INDIVIDUAL SIGNOFFS BELOW
